In the CICM part II exam, this does not come up nearly as often as it does in real life. Specifically, Question 2 from the first paper of 2017 had presented the candidates with an ECG of a patient suffering from complete heart block after being dosed with both sotalol and verapamil. It was given to her by well-meaning radiology technicians who just wanted to get some nice CT images of her coronaries. The more conventional scenario for this is a patient being treated for refractory rapid atrial fibrillation, who ends up on multiple agents and becomes haemodynamically unstable from complete heart block. The college have only ever explored this in the context of a CCB/β-B cocktail, and so the majority of this chapter will be dedicated to this specific problem, and its management. Other more exotic combinations make for an interesting digression, but do not form a part of core CICM exam preparation, and can be safely ignored forever.